# SDR CALA2024041501062

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T0051Y40
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AREA R4 DOOR SILL AFT INTE RNAL SECTION SUPPORT STRUCTURE HAS CORROSION AT 2 LOCATIONS STA 1510.5 AND 1535 APPROX. MARKED WITH STREAMER 3259.  CORROSION ON R4 DOOR SILL WAS BLENDED AND FOUND TO BE OUT OF LIMITS IAW B767 SRM 53-00-15. R4 DOOR SILL CHORD WAS REMOVED AND REPLACED IAW SRM 51-40-02.
